Translator Disclaimer
2007 Global existence of smooth solutions for radiative transfer equations
Christian Dogbé
Adv. Differential Equations 12(2): 201-219 (2007).

Abstract

We study a nonlinear hyperbolic system of balance laws that arises from an entropy-based moment closure of transfer radiative equations, and that involves a small parameter $\epsilon$. Under physical assumptions, global existence for Cauchy problems with smooth and small data is established through the energy method.

Citation

Download Citation

Christian Dogbé. "Global existence of smooth solutions for radiative transfer equations." Adv. Differential Equations 12 (2) 201 - 219, 2007.

Information

Published: 2007
First available in Project Euclid: 18 December 2012

zbMATH: 1166.35348
MathSciNet: MR2294503

Subjects:
Primary: 35F25
Secondary: 35B25, 35L60, 82C40, 85A25

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.12 • No. 2 • 2007
Back to Top